Ask an expert
Question

17 Dec 2004

Miscariage
Hi Doc,

1 is it possible for one to fall pregnent while on injection (Depo), I took it 11/9/04.

On 25 Nov I realiased that I have been pregnant though I miscarried, was hospitalised cause the Doc was going to clean me inside.

My problem is that its now 3 week I am still mesturating, is this normal,

Thanks
Answer 377 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

No contraceptive is 100% effective, so it is possible to fall pregnant on Depo, though it does not happen often. If the bleeding is slight, this is probably normal. If you are still bleeding heavily you should see your doctor again.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.